MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The customer reported the sheath had kinked.This occlutech delivery set iii (odsiii) 8f model 98ds008, lot number dp-19033 was used in a ventricular septal defect (vsd) closure procedure.The vsd closure could not be finished, and the patient my need surgery.No surgical intervention yet.The procedure delay was no more than 30 minutes.A second odsiii was used in this procedure.Dp-19004 is processed under (b)(4).
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, d9, g1, g3, g6, h2, h3, h6 & h11.One 8f occlutech delivery set was returned under rga# rg24103/ca without the dilator or loader.There were no other accessories.Blood was found on and inside the sheath.According to the event description summary, the end user thinks the malfunction (kinked sheath) occurred when going through the patient's anatomy.Upon evaluation of the returned product, it was found that there was a kink in the sheath shaft approximately 4cm from the distal tip.Per manufacturing procedure (breezeway ii shaft assembly).100% in-process inspection.· using a microscope (10x), inspect the sheath for exposed braid, proper braid termination, proper marker band placement, and shaft assembly damages (kinks and skive tool marks).Per qa procedure (breezeway ii guiding sheath shaft assembly).Shaft assembly/reflow in-process inspection.Sample size: ansi / asq z1.4 general level i, aql 0.25, normal.· inspect reflowed shaft for dents, scratches, bumps, cracks, wrinkles, kinks, exposed braid or marker band or delamination.Final assembly: sample size: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40.· check that the sheath body is free from kinks or dents.Check for fm.The instructions for use (ifu) informs the user: never advance, torque, or withdraw sheath when resistance is met.Determine cause by fluoroscopy and then take remedial action.Returned device analysis revealed the sheath was within manufacturing specifications.The sheath shaft was kinked approximately 4cm from the distal tip.It was stated in the event description that the end user thought the malfunction (kinked sheath) occurred when going through the patient's anatomy.Potential causes of the kink could have been due to an unsupported sheath, excess torque during use or resistance once inserted into the patient's body due to tortuous anatomy.According to the device history records (dhr), the sheath passed all in-process and qa final inspection steps before shipping to the customer including visual, dimensional and mechanical testing.No manufacturing defects were found.In conclusion, based on the information available at this time it cannot be confirmed that the product failed to meet requirements.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key19176428
Report Number1035166-2024-00034
Device Sequence Number3770596
Product Code DYB
UDI-Device Identifier00885672010249
UDI-Public00885672010249
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model Number98DS008
Device Catalogue Number98DS008
Device Lot NumberDP-19033
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight71 KG